Adrenal advice

Hi people.. What do u do if u suspect an adrenal problem when using NDT.. Do I stop using it until anything is confirmed... I seemed to have hit a wall, my muscles & joints are aching all over.. The only adrenal symptom that I have is the pupil & light test.. I don't think its ferritin because I've been supplementing every day... I don't have any hyper symptoms at all, feel like I need to increase NDT to 3.5 grains.. Have my first blood in 2 weeks time with NDT, so don't want to raise right now anyway!!

2 Replies

oldestnewest
  • Rudegirl, I think Dr. P's protocol is to stop thyroid meds and supplement Nutri-Adrenal or Nutri-Adrenal Max for two weeks before resuming thyroid meds. There are posts on adrenals in this link healthunlocked.com/search/a...

    Probably best to check your thyroid levels in two weeks on your current dose before making any changes.

  • Thanks clutter, I've been sore & exhausted the last few days.. I've gotten up this morning & I'm right as rain, maybe been carrying a virus for a few days.. I'm feeling good again.. 👍..

You may also like...